Severe ME Day of Understanding and Remembrance: Aug. 8, 2017
Determined to paper the Internet with articles about ME, Jody Smith brings some additional focus to Severe Myalgic Encephalomyelitis Day of Understanding and Remembrance on Aug. 8, 2017 ...
Discuss the article on the Forums.

blurry vision right after b12 shot

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by fibrodude84, Oct 21, 2014.

  1. fibrodude84

    fibrodude84 Senior Member

    Messages:
    190
    Likes:
    114
    I just had a b12 shot in my right arm and right away my right eye is blurry. What's this about? Have not had any reaction before. Also hurts a bit.
     
  2. PeterPositive

    PeterPositive Senior Member

    Messages:
    1,426
    Likes:
    1,035
    What B12 type? Methyl-B12? What dosage?
    Is it your first shot?
     
  3. fibrodude84

    fibrodude84 Senior Member

    Messages:
    190
    Likes:
    114
    It's my 6th shot. It's the cyanocobalamin 1,000 injection because my pharmacy won't carry the better forms.
     
  4. Sushi

    Sushi Moderation Resource Albuquerque

    Messages:
    14,796
    Likes:
    22,482
    Albuquerque
    @fibrodude84
    Could it just have been an injection that hit a nerve?
     
    fibrodude84 likes this.
  5. fibrodude84

    fibrodude84 Senior Member

    Messages:
    190
    Likes:
    114
    I think it did hit a nerve because my arm was twitching but would that affect my eye?
     
  6. Sushi

    Sushi Moderation Resource Albuquerque

    Messages:
    14,796
    Likes:
    22,482
    Albuquerque
    I don't know, maybe someone with more medical knowledge could comment.

    Sushi
     

See more popular forum discussions.

Share This Page